# SDR CALA2025091008728

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1360T22C01G20
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER AT BS 395 RT UPPER POWER FEEDER IS BURNED.  REMOVED AND REPLACED POWER FEEDER WIRE W3412-0003-210 AND W3412- 0010-210 IAW WDM 24-21-21 AND SWPM 20-10-21 21-30-13 AND 20-10-20 T97654 OPS CHECK OK IAW AMM 71-00-00-795-032 -R03.
